Optimization Letters

, Volume 5, Issue 1, pp 141–151 | Cite as

Optimality conditions in terms of Bouligand derivatives for Pareto efficiency in set-valued optimization

Original Paper


The aim of this paper is to present optimality conditions for Pareto efficiency of some set-valued optimization problems by means of Bouligand derivatives. The framework is that of general Banach spaces and the non-emptiness of the interior of the ordering cone in the output space is not assumed.


Set-valued mappings Bouligand derivative Openness Pareto efficiency 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Aubin J.P., Frankowska H.: Set-Valued Analysis. Birkäuser, Basel (1990)MATHGoogle Scholar
  2. 2.
    Bouligand H.: Sur les surfaces dépourvues de points hyperlimités. Ann. Soc. Polonaise Math. 9, 32–41 (1930)Google Scholar
  3. 3.
    Chinchuluun A., Pardalos P.M.: A survey of recent developments in multiobjective optimization. Ann Oper Res 154(1), 29–50 (2007)MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Chinchuluun, A., Pardalos, P.M., Migdalas, A., Pitsoulis, L. (eds.): Pareto Optimality, Game Theory and Equilibria. In: Springer, Series: Springer Optimization and Its Applications, vol. 17. Springer, New York (2008)Google Scholar
  5. 5.
    Durea M.: First and second-order optimality conditions for set-valued optimization problems. Rendiconti del Circolo Matematico di Palermo 53, 451–468 (2004)MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Durea, M., Strugariu, R.: On some Fermat rules for set-valued optimization problems. Optimization (accepted)Google Scholar
  7. 7.
    Durea, M., Strugariu, R.: Quantitative results on openness of set-valued mappings and implicit multifunction theorems. Pacific J. Optim. (accepted)Google Scholar
  8. 8.
    Halkin, H.: Mathematical programming without differentiability. Calculus of variations and control theory. In: Proceedings of Symposuim on Mathematical Research Center, University of Wisconsin, Madison, WI, 1975, pp. 279–287. Mathematical Research Center, University of Wisconsin, Publication No. 36. Academic Press, New York (1976)Google Scholar
  9. 9.
    Halkin H.: Interior mapping theorem with set-valued derivatives. J. Anal. Math. 30, 200–207 (1976)MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Halkin H., Neustadt L.W.: General necessary conditions for optimization problems. Proc. Natl. Acad. Sci. USA 56, 1066–1071 (1966)MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Loewen, P.D.: Limits of Fréchet normals in nonsmooth analysis. In: Ioffe, A., et al. (ed.) Optimization and Nonlinear Analysis, Pitman Research notes in Maths, vol. 244, pp. 178–188. Longman, Harlow (1992)Google Scholar
  12. 12.
    Mordukhovich, B.S.: Variational analysis and generalized differentiation, vol. I: Basic Theory, vol. II: Applications. In: Grundlehren der Mathematischen Wissenschaften. A Series of Comprehensive Studies in Mathematics, vols. 330, 331. Springer, Berlin (2006)Google Scholar
  13. 13.
    Penot J.-P.: Open mappings theorems and linearization stability. Numer. Funct. Anal. Appl. 8, 21–35 (1985)MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Penot J.-P.: Subdifferential calculus without qualification assumptions. J. Convex Anal. 3(2), 1–13 (1996)MathSciNetGoogle Scholar
  15. 15.
    Penot J.-P.: Compactness properties, openness criteria and coderivatives. Set-Valued Anal. 6, 363–380 (1998)MATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    Robinson S.M.: Extension of Newton’s method to nonlinear functions with values in a cone. Numer. Math. 19, 341–347 (1972)MATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    Robinson S.M.: Normed convex processes. Trans. Am. Math. Soc. 174, 127–140 (1972)CrossRefGoogle Scholar
  18. 18.
    Severi F.: Su alcune questioni di topologia infinitesimale. Ann. Soc. Polonaise Math. 9, 97–108 (1931)Google Scholar
  19. 19.
    Ursescu C.: Tangency and openness of multifunctions in Banach spaces. Analele Ştiinţifice ale Universităţii “Al. I. Cuza” Iaşi 34, 221–226 (1988)MATHMathSciNetGoogle Scholar
  20. 20.
    Zălinescu C.: Convex Analysis in General Vector Spaces. World Scientific, Singapore (2002)MATHCrossRefGoogle Scholar
  21. 21.
    Zheng X.Y., Ng K.F.: The Fermat rule for multifunctions on Banach spaces. Math. Program. Ser. A 104, 69–90 (2005)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 2010

Authors and Affiliations

  1. 1.Faculty of MathematicsAl. I. Cuza UniversityIasiRomania
  2. 2.Department of MathematicsGh. Asachi Technical UniversityIasiRomania

Personalised recommendations